Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Constructing integral lattices with prescribed minimum. II


Authors: W. Plesken and M. Pohst
Journal: Math. Comp. 60 (1993), 817-825
MSC: Primary 11H31; Secondary 11H50
DOI: https://doi.org/10.1090/S0025-5718-1993-1176715-1
MathSciNet review: 1176715
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Integral laminated lattices with minimum 4 which are generated by vectors of minimum length are constructed systematically together with their automorphism groups. All lattices obtained lie in the Leech lattice.


References [Enhancements On Off] (What's this?)

  • [1] J. H. Conway and N. J. A. Sloane, Sphere packings, lattices and groups, Springer-Verlag, Berlin and New York, 1988. MR 920369 (89a:11067)
  • [2] J. Leech, Some sphere packings in higher space, Canad. J. Math. 16 (1964), 657-682. MR 0167901 (29:5166)
  • [3] -, Notes on sphere packings, Canad. J. Math. 19 (1967), 251-267. MR 0209983 (35:878)
  • [4] W. Plesken, Applications of representation theory, Representation Theory of Finite Groups and Finite-Dimensional Algebras (G. Michler and C. Ringel, eds.), Progress in Math., vol. 95, Birkhäuser Verlag, Boston, 1991, pp. 477-496. MR 1112176 (92k:20019)
  • [5] W. Plesken and G. Nebe, Finite rational matrix groups, Mem. Amer. Math. Soc. (to appear). MR 1265024 (95k:20081)
  • [6] W. Plesken and M. Pohst, Constructing integral lattices with prescribed minimum. I, Math. Comp. 45 (1985), 209-221. MR 790654 (87e:11077)
  • [7] M. Schönert et al., GAP 3.1 manual, March 1992, Lehrstuhl D für Mathematik, RWTH Aachen.
  • [8] B. Souvignier, Die irreduziblen Bravaisgruppen in $ G{L_8}(\mathbb{Z})$, Diplomarbeit Aachen, 1991.
  • [9] G. E. Wall, On the Clifford collineation transform and similarity groups (IV). An application to quadratic forms, Nagoya Math. J. 21 (1962), 577-587. MR 0148736 (26:6242)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11H31, 11H50

Retrieve articles in all journals with MSC: 11H31, 11H50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1176715-1
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society